# SDR AALA202003169001

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 22,318 hours, 9,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R1 GIRT BAR LOOSE. ADJUSTED R1 DOOR GIRT BAR FWD RETAINER CLIP AND CHECKED FOR SECURITY IAW AMM 25-66-01.
